Nonconvergent bounded trajectories in semilinear heat equations

Peter Poláčik, Krzysztof P. Rybakowski

Research output: Contribution to journalArticlepeer-review

57 Scopus citations
Original languageEnglish (US)
Pages (from-to)472-494
Number of pages23
JournalJournal of Differential Equations
Volume124
Issue number2
DOIs
StatePublished - Jan 20 1996
Externally publishedYes

Bibliographical note

Funding Information:
* This research was supported by the project Reaction Diffusion Equations, Contract ERB CHRX CT 930 409, of the Human Capital and Mobility Programme of the European Communities.

Cite this